Alert archive / Maryland / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 113, NWS Baltimore/Washington
NWS Baltimore/Washington issued this severe thunderstorm warning at Jun 13, 2007, 6:25 PM EDT for Montgomery County, Maryland. It was in force for 65 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2007, 6:25 PM EDT (22:25 UTC)
- Expired
- Jun 13, 2007, 7:30 PM EDT
- In force
- 65 min
- Issued by
- NWS Baltimore/Washington
- Area
- Counties, with a storm outline in the text
County Montgomery County, MD
The radar
The Sterling radar (KLWX), 31 km from the middle of the area, began a volume at 22:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 6:30 PM EDT | TSTM WND DMG | Damascus, MD | POWERLINES DOWN. 911 CENTER REPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 13, 1:24 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 10.4 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 192 J/kg
- Mixed-layer CIN
- -99 J/kg
- Mixed-layer LCL
- 855 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KLWX 132225
SVRLWX
MDC031-132330-
/O.NEW.KLWX.SV.W.0113.070613T2225Z-070613T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
625 PM EDT WED JUN 13 2007
THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MONTGOMERY COUNTY IN CENTRAL MARYLAND
* UNTIL 730 PM EDT
* AT 623 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR DAMASCUS...AND
MOVING SOUTH AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
MONTGOMERY VILLAGE...
GAITHERSBURG...
GERMANTOWN...
OLNEY...
NORTH POTOMAC...
ROCKVILLE...
POTOMAC...
SILVER SPRING...
HAIL TO THE SIZE OF PENNIES AND WIND GUSTS TO 60 MPH CAN BE EXPECTED
IN THE WARNED AREA. STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE
STORM HAS PASSED.
LAT...LON 3911 7692 3934 7720 3921 7746 3912 7750
3906 7733 3894 7712 3899 7704 3897 7701
$$
MANNING3 follow-up statements
000
WWUS51 KLWX 132242
SVSLWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
641 PM EDT WED JUN 13 2007
MDC031-132330-
/O.CON.KLWX.SV.W.0113.000000T0000Z-070613T2330Z/
MONTGOMERY MD-
641 PM EDT WED JUN 13 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR MONTGOMERY COUNTY...
AT 636 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 3 MILES NORTH OF BROOKEVILLE
TO MONTGOMERY VILLAGE TO BARNESVILLE...MOVING SOUTH AT 35 MPH.
THESE STORMS WILL AFFECT GAITHERSBURG...GERMANTOWN...ROCKVILLE...
BETHESDA AND SILVER SPRING THROUGH 730 PM EDT.
LAT...LON 3911 7692 3927 7714 3921 7746 3912 7750
3906 7733 3894 7712 3899 7704 3897 7701
$$
MANNING000
WWUS51 KLWX 132258
SVSLWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
657 PM EDT WED JUN 13 2007
MDC031-132330-
/O.CON.KLWX.SV.W.0113.000000T0000Z-070613T2330Z/
MONTGOMERY MD-
657 PM EDT WED JUN 13 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR MONTGOMERY COUNTY...
AT 653 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM SPENCERVILLE TO 2 MILES
SOUTH OF DARNESTOWN...MOVING SOUTH AT 25 MPH.
ROCKVILLE...GAITHERSBURG...AND SILVER SPRING WILL BE AFFECTED
THROUGH 730 PM EDT.
LAT...LON 3911 7692 3915 7708 3912 7729 3909 7734
3906 7733 3894 7712 3899 7704 3897 7701
$$
MANNING000
WWUS51 KLWX 132323
SVSLWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
723 PM EDT WED JUN 13 2007
MDC031-132333-
/O.EXP.KLWX.SV.W.0113.000000T0000Z-070613T2330Z/
MONTGOMERY MD-
723 PM EDT WED JUN 13 2007
...THE SEVERE THUNDERSTORM WARNING FOR MONTGOMERY COUNTY EXPIRES AT
730 PM EDT...
THE THUNDERSTORMS WERE WEAKENING OVER SOUTHERN MONTGOMERY COUNTY AND
ARE NO LONGER SEVERE...THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE AT 730 PM.
LAT...LON 3911 7692 3915 7708 3912 7729 3909 7734
3906 7733 3894 7712 3899 7704 3897 7701
$$
MANNINGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 2:40 PM EDT, 3 hours 45 minutes earlier.
Area forecast discussion, Jun 13, 2:40 PM EDT, 3 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 240 PM EDT WED JUN 13 2007 .SYNOPSIS... LOW PRESSURE IN THE WESTERN ATLANTIC WILL PROMOTE UNSETTLED CONDITIONS THROUGH MIDWEEK. HIGH PRESSURE WILL THEN BUILD SOUTH FROM NEW ENGLAND THURSDAY THROUGH SATURDAY BEHIND A BACK DOOR COLD FRONT. && .NEAR TERM /UNTIL 9 PM THIS EVENING/... A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THE NORTHERN TWO THIRDS OF THE FORECAST AREA THROUGH 9 PM. ISOLATED CONVECTION EARLY THIS AFTERNOON WILL INCREASE IN COVERAGE AS IT PUSHES SOUTH. SEVERAL TRIGGERS AROUND THE FORECAST AREA THIS AFTERNOON. FIRST...A MID LEVEL SHORT WAVE FROM THE GREAT LAKES WILL SWING SOUTH FOR STROMS ACROSS THE WESTERN FORECAST AREA. FURTHER SOUTH...TERRAIN CIRCULATIONS FROM LIGHT WINDS AND HIGH HUMIDITIES HAVE ALREADY TRIGGERED STORMS OVER THE SHENANDOAH VALLEY. A MARINE LAYER IS TRYING TO BUILD ACROSS THE EASTERN SHORE. AHEAD OF THIS...STORMS HAVE ALREADY FIRED EAST OF INTERSTATE 95. THESE TRIGGERS WILL CONTROL THE FOCUS OF THE NEAR TERM FORECAST. PRIMARY THREAT TODAY...SIMILAR TO YESTERDAY...IS LARGE HAIL...BUT CANNOT RULE OUT DAMAGING WINDS. WENT VERY CLOSE TO ADJMAV AND MOSGUIDE FOR MOST EVENING GRIDS. && .SHORT TERM /9 PM THIS EVENING THROUGH 6 AM THURSDAY/... THREAT OF SEVERE WEATHER WILL DIMINISH QUICKLY AFTER SUNSET. HOWEVER...MARINE LAYER WILL MOVE IN BEHIND THE STORMS. SIMILAR TO LAST NIGHT...SHOWERS AND MOYBE AN ISOLATED THUNDERSTORM OR TWO WILL FINALLY DISSIPATE AFTER MIDNIGHT...MAINLY OVER THE SOUTHWEST. OTHERWISE...ISOLATED SHOWERS WILL BE POSSIBLE THROUGH MORNING. && .LONG TERM /THURSDAY THROUGH WEDNESDAY/... EASTERLY FLOW WILL PREVAIL THROUGH FRIDAY KEEPING THINGS RELATIVELY COOL FOR THIS TIME OF THE YEAR. BY SUN...HIGH PRES BEGINS TO MOVE OUT TO SEA WITH CUT OFF LOW OVR THE WRN ATL LIFTING TO THE NE INTO THE CANADIAN MARITIMES. H5 HEIGHTS BEGIN TO RISE AS RIDGE OVR THE MIDWEST MOVES EAST. THIS WILL PROMOTE A WARMING TREND OVR THE EAST COAST STATES. ENOUGH INSTABILITY MON-TUE FOR WDLY SCT TSTMS MAINLY WEST OF THE BLUE RIDGE. A STRONG UPPER LVL TROF WILL APPROACH THE REGION WED-THU PUSHING A SIG CDFNT THRU THE AREA BY NEXT THU. && .AVIATION /18Z WEDNESDAY THROUGH MONDAY/... SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP AND PUSH SOUTH THROUGH LATE EVENING. A MARINE LAYER WILL MOVE IN FROM THE EAST BEHIND THE STORMS. LOW CLOUDS ARE THE MAIN THREAT...BUT MVFR FOG IS ALSO A POSSIBILITY...ESPECIALLY AT TERMINALS THAT GET RAIN THIS AFTERNOON AND EVENING. MARINE LAYER CLOUDS WILL GRADUALLY LIFT TO ABOVE 3000 FT AROUND NOON. && .MARINE... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS OVER THE MARINE WATERS WILL PUSH SOUTH THROUGH THE EVENING. A MARINE LAYER WILL MOVE IN THIS EVENING BEHIND THE STORMS. EASTERLY WINDS WITH THIS MARINE LAYER WILL APPROACH SMALL CRAFT ADVISORY CRITERIA THIS EVENING...BUT ITS MARGINAL. ALSO...WITH CONVECTION OVER THE WATERS...HIGHER WINDS WILL BE ADDRESSED WITH MARINE WEATHER STATEMENTS AND WARNINGS WHEN NEEDED. THEREFORE...WILL CARRY A SOLID 15 KNOTS FOR THE NEEDED AREAS. && .LWX WATCHES/WARNINGS/ADVISORIES... DC...NONE. MD...NONE. VA...NONE. WV...NONE. MARINE...NONE. && PRODUCTS...SAR/ROSA
Hazardous weather outlook, Jun 13, 2:35 PM EDT, 3 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 235 PM EDT WED JUN 13 2007 ANZ530>537-DCZ001-MDZ003>007-009>011-013-014-016>018-501-502- VAZ021-025>031-036>042-050>057-WVZ050>055-501>504-141000- CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- DISTRICT OF COLUMBIA-WASHINGTON-FREDERICK MD-CARROLL- NORTHERN BALTIMORE-HARFORD-MONTGOMERY-HOWARD-SOUTHERN BALTIMORE- PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-CALVERT- EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-HIGHLAND- AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE- NELSON-ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-FAUQUIER-LOUDOUN- ORANGE-CULPEPER-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA- KING GEORGE-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-PENDLETON-HARDY- WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL- 235 PM EDT WED JUN 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MARYLAND WEST OF THE EASTERN SHORE INCLUDING THE CHESAPEAKE BAY AND EAST OF GARRETT COUNTY...EASTERN WEST VIRGINIA...NORTHERN AND CENTRAL VIRGINIA... WASHINGTON DC AND THE TIDAL POTOMAC RIVER. .DAY ONE...THIS AFTERNOON AND TONIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT THROUGH THIS EVENING FOR NORTHERN VIRGINIA...MARYLAND WEST OF THE CHESAPEAKE BAY...THE EASTERN PAN HANDLE OF WEST VIRGINIA AND WASHINGTON DC AS WELL AS THE TIDAL POTOMAC RIVER AND MARYLAND CHESAPEAKE BAY. LOCALLY DAMAGING WIND GUSTS AND LARGE HAIL ARE THE PRIMARY RISK. EASTERLY WIND GUSTS OUTSIDE OF THUNDERSTORMS WILL NEAR SMALL CRAFT CRITERIA THIS EVENING ALONG THE TIDAL POTOMAC AND MARYLAND CHESAPEAKE BAY. WATER LEVELS WITHIN THE TIDAL POTOMAC RIVER AND MARYLAND CHESAPEAKE BAY ARE FORECAST TO RISE 1 TO 2 FEET ABOVE ASTRONOMICAL PREDICTIONS TONIGHT. MINOR COASTAL FLOODING MAY OCCUR AT SENSITIVE LOCATIONS SUCH AS ANNAPOLIS AS A RESULT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ELEVATED WATER LEVELS WITHIN THE TIDAL POTOMAC RIVER AND MARYLAND CHESAPEAKE BAY MAY PERSIST THROUGH THE END OF THE WORK WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS HAVE BEEN ACTIVATED FOR SEVERE WEATHER SUPPORT THIS AFTERNOON. PLEASE RELAY ANY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE.
In the hours before
Local storm report, Jun 13, 5:28 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
528 PM EDT WED JUN 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0448 PM TSTM WND DMG JARRETTSVILLE 39.60N 76.47W
06/13/2007 HARFORD MD EMERGENCY MNGR
TREES DOWN.
&&
ROSALocal storm report, Jun 13, 5:48 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
548 PM EDT WED JUN 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL OWINGS MILLS 39.41N 76.79W
06/13/2007 E0.88 INCH BALTIMORE MD TRAINED SPOTTER
&&
ROSASpecial weather statement, Jun 13, 5:57 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 557 PM EDT WED JUN 13 2007 VAZ040-132230- RAPPAHANNOCK VA- 557 PM EDT WED JUN 13 2007 ...STRONG THUNDERSTORMS TO AFFECT RAPPAHANNOCK COUNTY... AT 557 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CRESTHILL...MOVING SOUTHWEST AT 15 MPH. THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO 50 MPH. THE COMMUNITIES OF WASHINGTON AND SPERRYVILLE WILL BE AFFECTED BY THIS STORM. ABW
Special weather statement, Jun 13, 6:04 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 604 PM EDT WED JUN 13 2007 DCZ001-MDZ009-013-VAZ042-053-054-132300- DISTRICT OF COLUMBIA DC-MONTGOMERY MD-PRINCE GEORGES MD-LOUDOUN VA- ARLINGTON/FALLS CHURCH/ALEXANDRIA VA-FAIRFAX VA- 604 PM EDT WED JUN 13 2007 ...STRONG THUNDERSTORMS TO AFFECT THE DISTRICT OF COLUMBIA... ARLINGTON...MONTGOMERY...PRINCE GEORGES...LOUDOUN AND FAIRFAX COUNTIES... AT 604 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM FREDERICK TO WESTMINSTER TO COLUMBIA...MOVING SOUTH AT 20 MPH. THESE STORMS HAVE A HISTORY OF PRODUCING SEVERE WEATHER AT TIMES...SO RESIDENTS SHOULD REMAIN ALERT IN CASE THUNDERSTORMS STRENGTHEN. THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO 50 MPH. A LARGE PORTION OF DISTRICT OF COLUMBIA...MONTGOMERY...PRINCE GEORGES FAIRFAX ARLINGTON LOUDOUN AND FAIRFAX COUNTIES INCLUDING THE CITIES OF ALEXANDRIA...FAIRFAX...FALLS CHURCH WILL BE AFFECTED BY THESE STORMS THROUGH 700 PM EDT. MANNING
Local storm report, Jun 13, 6:18 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
618 PM EDT WED JUN 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL 2 NE SPERRYVILLE 38.69N 78.22W
06/13/2007 E0.75 INCH RAPPAHANNOCK VA TRAINED SPOTTER
&&
ROSALocal storm report, Jun 13, 6:20 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
620 PM EDT WED JUN 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM TSTM WND DMG COCKEYSVILLE 39.48N 76.63W
06/13/2007 BALTIMORE MD EMERGENCY MNGR
TREES AND POWER LINES DOWN
&&
ROSAThe office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 8:23 PM EDT | Tornado Warning | LWX | Allegany | 11 min |
| Jun 13, 1:40 PM EDT | Severe Thunderstorm Warning | LWX | Prince George's | 50 min |
| Jun 13, 2:43 PM EDT | Severe Thunderstorm Warning | LWX | Prince George's | 29 min |
| Jun 13, 2:44 PM EDT | Severe Thunderstorm Warning | LWX | Montgomery | 46 min |
| Jun 13, 4:03 PM EDT | Severe Thunderstorm Warning | LWX | Harford | 57 min |
| Jun 13, 4:31 PM EDT | Severe Thunderstorm Warning | LWX | Baltimore, City of Baltimore | 74 min |
| Jun 13, 4:51 PM EDT | Tornado Warning | LWX | Baltimore, Harford | 39 min |
| Jun 13, 4:58 PM EDT | Severe Thunderstorm Warning | LWX | Carroll, Frederick, Washington | 77 min |
| Jun 13, 5:33 PM EDT | Tornado Warning | LWX | Baltimore | 27 min |
| Jun 13, 5:44 PM EDT | Severe Thunderstorm Warning | LWX | Howard | 61 min |
| Jun 13, 6:19 PM EDT | Severe Thunderstorm Warning | LWX | Washington | 56 min |
| Jun 13, 6:21 PM EDT | Severe Thunderstorm Warning | LWX | Allegany | 54 min |
Nearby
Severe Thunderstorm Warnings in Maryland, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.